MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION CREATININE FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION CREATININE FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the erroneously depressed creatinine (cre2) results were obtained on four patient samples on the dimension exl with lm integrated chemistry system.The initial results were reported to the physician(s) and were not questioned.The same samples were repeated on the original system and obtained higher results.The repeat results obtained were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed creatinine (cre2) results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed creatinine (cre2) results obtained on four patient samples on the dimension exl with lm integrated chemistry system.Siemens healthineers has confirmed a potential for imprecision with dimension creatinine (cre2) quality control (qc) and patient sample results when using lot numbers ga6307 and ba7005 on the dimension exl 200 integrated chemistry system.Us customers were notified through an urgent medical device correction (umdc, letter dc26-01.A.Us) and urgent field safety notice (ufsn, letter dc26-01.A.Ous) titled "imprecision with quality control and patient results for dimension creatinine lot numbers ga6307 and ba7005".The communication was directed to all customers who received dimension creatinine lot numbers ga6307 and ba7005 informing them of the issue and providing instructions the customer must follow.

Brand Name
DIMENSION
Common Device Name
DIMENSION CREATININE FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24797148
Report Number2517506-2026-00064
Device Sequence Number10682008
Product Code CGX
UDI-Device Identifier00630414595009
UDI-Public(01)00630414595009(10)GA6307(17)261103
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K132638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10872079
Device Lot NumberGA6307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-03/25/2026-001-C
Patient Sequence Number1
Patient SexUnknown